Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

what can happen if you take too much vicodin, But your not abusing it? I take for pain.

Answer Question
 
Anonymous

Asked by Anonymous at 11:21 AM on Mar. 25, 2009 in Health

Answers (6)
  • Well, you just contradicted yourself. Taking "too much" IS abusing it.

    You'll become addicted, it will start losing it's effect, you'll turn to stronger drugs, and it will consume your life.
    Laura1229

    Answer by Laura1229 at 11:23 AM on Mar. 25, 2009

  • if you take too much at one time you can die. if you think you take too much in general, talk to your doctor
    Anonymous

    Answer by Anonymous at 11:23 AM on Mar. 25, 2009

  • Be careful my fiance's X started where you are and she was addicted to it for over 5 years..
    Dannee

    Answer by Dannee at 11:34 AM on Mar. 25, 2009

  • OK taking two much I think would be classified as an overdose.

    Taking too much REGURLTY would be considered ABUSE.
    DevilynsMom

    Answer by DevilynsMom at 11:45 AM on Mar. 25, 2009

  • Hi, Go to www.earthclinic.com all natural remedies to help you in many different ways for many things. Do not take drugs whenever and wherever possible..they do more HARM than good.
    Heartprints143

    Answer by Heartprints143 at 12:50 PM on Mar. 25, 2009

  • Ive been taking Hydros on and off for about 5 years for headaches that come from my neck. I hurt so badly that I cry sometimes. THe key is to take just what you need. Sometimes if the doc prescribes a 10mg and you can deal with 5, then cut it. Watch for how it makes you feel. If it wires you, then don't take it too close to bedtime. If it makes you super sleepy, then make sure your not driving. Don't take so much that it makes you high and your eyes glass over. Thats too much. It should just take the edge off. Don't take it around the clock. Try to not take it at night if you can. If you don't feel like you need it, then don't take it. Its tylenol based so don't take tylenol with it and if you feel you can get by with motrin, then take that. I never take tylenol because of that. If you find that you are using to change your mood, then find a new drug ( im listeing to that huey lewis song..LOL) Have bloodwork done regularly.
    momofsaee

    Answer by momofsaee at 1:56 PM on Mar. 26, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.